Double covers of plane curves of degree six with almost total flexes
Bull. Korean Math. Soc. 2019 Vol. 56, No. 5, 1159-1186
https://doi.org/10.4134/BKMS.b180915
Published online September 30, 2019
Seon Jeong Kim, Jiryo Komeda
Gyeongsang National University; Kanagawa Institute of Technology
Abstract : In this paper, we study plane curves of degree $6$ with points whose multiplicities of the tangents are $5$. We determine all the Weierstrass semigroups of ramification points on double covers of the plane curves when the genera of the covering curves are greater than $29$ and the ramification points are on the points with multiplicity $5$ of the tangent.
Keywords : numerical semigroup, Weierstrass semigroup of a point, double cover of a curve, plane curve of degree 6
MSC numbers : Primary 14H55, 14H50, 14H30, 20M14
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd